MathSciNet Relay Station
MathSciNet bibliographic data
MR2132577 (2006a:20105) 20M07
Almeida, Jorge; Margolis, Stuart W.; Volkov, Mikhail V. The pseudovariety of semigroups of triangular matrices over a finite field. Theor. Inform. Appl. 39 (2005), no. 1, 31–48.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement